# SDR R61A201401280175

- Difficulty date: January 28, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 17006038401
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK  LEFT WING FUEL LINE CORRODED UNDER FUEL PANEL 531BB.  MX R & R FUEL LINE IAW AMM 175 20-10-13.
